Jump to content

Encouraged after 1 Month off K


[50...]

Recommended Posts

[50...]

It feels like not enough people post positive outcomes shortly after taper ends so I'm writing this to give hope to those tapering.

 

I completed a challenging long taper (2 years, 4 months) one month ago and I'm starting to get my life back.  The symptoms I'm experiencing are much lesser than those during taper and seem to be getting better each week.  I do still have symptoms but they have shifted into the background instead of the foreground.

 

My worst symptoms started happening below .125mg (Clonazepam) and I felt terrible almost every day.  I did want to jump at .044mg and start to heal but decided to take two additional months to get down to .001mg and my symptoms flared during this time. I believe that I was in acute withdrawal while still taking a small amount of the drug.  A very long taper worked well for me so that I could mostly keep functional.

 

My advice to anyone going through a troubling withdrawal is to make baby steps toward getting up and doing something - anything.  Dangle your legs off the bed, take a shower, make something to eat (even if you don't eat it), go to the store if you can, take a walk if you can.  Celebrate your small accomplishments.  Soon you will want to do these things again but now you need to push yourself to do them. 

Link to comment
Share on other sites

What a wonderful, uplifting post, RodgerThat!  I agree with you that the community would benefit from more positive posts such as yours.  You’ve accomplished your goal — giving hope to those who are tapering.  Thank you.
Link to comment
Share on other sites

Wonderful news! You may be one of the lucky ones that has a relatively smooth recovery. If things feel like they are getting worse, just remember how you felt now and know that you will improve regardless. Benzo withdrawal can be quite a journey and no two people have the same experience.

 

I hope things continue to improve for you

Link to comment
Share on other sites

Yay! So glad you posted this!  I'm right there with ya.  Our experiences are very similar. 

Congratulations! 

Link to comment
Share on other sites

I'm very happy for you and want to thank you for posting this, you're right, we don't see enough stories like yours, there is hope!  :thumbsup:
Link to comment
Share on other sites

  • 2 weeks later...

It feels like not enough people post positive outcomes shortly after taper ends so I'm writing this to give hope to those tapering.

 

I completed a challenging long taper (2 years, 4 months) one month ago and I'm starting to get my life back.  The symptoms I'm experiencing are much lesser than those during taper and seem to be getting better each week.  I do still have symptoms but they have shifted into the background instead of the foreground.

 

My worst symptoms started happening below .125mg (Clonazepam) and I felt terrible almost every day.  I did want to jump at .044mg and start to heal but decided to take two additional months to get down to .001mg and my symptoms flared during this time. I believe that I was in acute withdrawal while still taking a small amount of the drug.  A very long taper worked well for me so that I could mostly keep functional.

 

My advice to anyone going through a troubling withdrawal is to make baby steps toward getting up and doing something - anything.  Dangle your legs off the bed, take a shower, make something to eat (even if you don't eat it), go to the store if you can, take a walk if you can.  Celebrate your small accomplishments.  Soon you will want to do these things

again but now you need to push yourself to do them.

 

This is awesome. you are right in front of me. I jumped last month also. 🙏🙏

Link to comment
Share on other sites

Love this story and its positive message!  Thank you for sharing and may all your days continue to be windows.

 

GG

 

 

Link to comment
Share on other sites

My taper finished on 5/27, so I’m a few weeks behind you, but so far my recovery has not been terrible either. I’m glad to see others who have had similar experiences.  :smitten: :smitten:
Link to comment
Share on other sites

  • 2 weeks later...
[50...]

2 MONTH UPDATE:

I've continued to have more windows than waves.  I got my Covid booster and I'm not sure if it's related but I've been feeling more symptoms since the shot for the last week.  Headed to vacation tomorrow for 10 days and I'm excited for it!

 

I'm sleeping really well, thank goodness! I wake up once a night between 3-5AM and almost always go back to sleep.  So grateful for sleep as it helps so much to function well.  My biggest symptoms are still racing heart rate, brain fog, ear ringing and some fatigue.  Overall, I am feeling pretty good and MUCH better than I expected I would be!

Link to comment
Share on other sites

  • 1 month later...

exactly. I felt like shit most days on k. 50 percent is better then what I use to feel.

 

 

If things feel like they are getting worse, just remember how you felt now and know that you will improve regardless. Benzo withdrawal can be quite a journey and no two people have the same experience.

 

I hope things continue to improve for you

 

Yes, the windows that I've experienced are a glimpse into my future.  I did have some windows during my taper and it nourished me with hope.  I've also had some challenges post taper and something that helps me is to think about my progress.  If I feel terrible 50% of the time it's much better than 98% of the time.

Link to comment
Share on other sites

3 MONTH UPDATE:

I've continued to have more windows than waves. I've had a bunch of old symptoms leave and some new ones pop up.  But overall so much better than I was 3,4,5,6 months ago! It's progress!

 

Sometimes I do wonder if I will ever get back to 100% or close to, especially intellectually.  But I do see so much progress that I continue to be encouraged.  I'm hopeful that at some point I will feel completely healed!

 

That's cool that you're seeing improvements.  May that continue.  I have one question for you:  In your sig you show that you went from 0.5 mg K to .25 mg K in 1.5 months in reductions of .002 g/day.  Is this correct?  It may be, but I'm having a hard time working out the math.  Thx

Link to comment
Share on other sites

Thank you RodgerThat for the positive updates. I needed to read this. I jumped off yesterday and I'm currently overthinking a lot about what's ahead. Seems like you had a really good taper. I'm wondering if I tapered too fast, even though my taper felt relatively smooth and I was definitely ready to jump yesterday. Just overthinking I suppose. I'm glad you are recovering well, I'm hoping the same will happen for me.
Link to comment
Share on other sites

Thanks for sharing, RodgerThat.

 

Glad you are doing so well.  We all need to hear encouraging and positive experiences!

 

:)

 

2cats

Link to comment
Share on other sites

  • 4 weeks later...
×
×
  • Create New...